# SDR ABXA9701293

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912147
- Condition: Delaminated
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT WING INBOARD UPPER HONEYCOMB TRAILING EDGE PANEL DELAMINATED BEYOND LIMITS.  *S/D*  REPLACED PANEL (P/N 591216-47) IAW DC-9 SRM 51-30-1.
